Alert archive / Oklahoma / Flash Flood Warnings in 2025

Flash Flood Warning 34, NWS Tulsa, OK

May 25, 20254 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 25, 2025, 11:00 AM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2025, 11:00 AM CDT (16:00 UTC)
Expired
May 25, 2025, 2:00 PM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 11:30 AM CDTFLASH FLOOD4 Ne Owasso, OKPhotos of very high, flowing water from a creek out of its banks.
May 25, 11:45 AM CDTFLOOD1 Sse Owasso, OK66th Street North under US 169 and between US 169 and 129th East Avenue is impassable. Report via Owasso PD social media.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1007 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1007 J/kg
Mixed-layer CIN
-523 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WGUS54 KTSA 251600
FFWTSA
OKC113-131-143-147-251900-
/O.NEW.KTSA.FF.W.0034.250525T1600Z-250525T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Osage County in northeastern Oklahoma...
  Southwestern Rogers County in northeastern Oklahoma...
  Northeastern Tulsa County in northeastern Oklahoma...
  Southern Washington County in northeastern Oklahoma...

* Until 200 PM CDT.

* At 1100 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain developing again across the warned area. Between 2 and 
  5 inches of rain have fallen from the early mornings rains. 
  Additional rainfall amounts of 0.5 to 1 inch are possible over the 
  next 1 to 2 hours with the newly developed showers and storms in 
  the warned area. Flash flooding is expected to redevelop shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Claremore...
  Owasso...                          Skiatook...
  Catoosa...                         Collinsville...
  Verdigris...                       Hominy...
  Sperry...                          Oologah...
  Vera...                            Turley...
  Tulsa International Airport...     Walnut Creek State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3622 9617 3627 9639 3627 9640 3649 9648
      3647 9600 3646 9563 3637 9562 3616 9562
      3617 9603

FLASH FLOOD...RADAR INDICATED

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:49 AM CDT, 1 hour 11 minutes earlier. Its key messages:

  • Issued at 312 AM CDT Sat May 24 2025
  • Thunderstorms persist early this morning across eastern Oklahoma and northwest Arkansas. Flooding threat will continue, in addition to severe weather concerns.
  • Widespread showers and storms Sunday through Sunday night and may persist through the day Monday. Severe weather potential remains. Flooding likely to be ongoing by Monday.
  • Widespread heavy rainfall footprint expected through Monday across most of eastern Oklahoma and northwest/west central Arkansas. The holiday weekend will have many outdoor activities and the prolonged heavy rainfall potential may expose many to an increasing flood risk. Flood safety awareness remains a focus.
Area forecast discussion, May 25, 9:49 AM CDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
949 AM CDT Sun May 25 2025

...New SHORT TERM...

.KEY MESSAGES...
Issued at 312 AM CDT Sat May 24 2025

  - Thunderstorms persist early this morning across eastern
    Oklahoma and northwest Arkansas. Flooding threat will
    continue, in addition to severe weather concerns.

  - Widespread showers and storms Sunday through Sunday night and
    may persist through the day Monday. Severe weather potential
    remains. Flooding likely to be ongoing by Monday.

  - Widespread heavy rainfall footprint expected through Monday
    across most of eastern Oklahoma and northwest/west central
    Arkansas. The holiday weekend will have many outdoor
    activities and the prolonged heavy rainfall potential may
    expose many to an increasing flood risk. Flood safety
    awareness remains a focus.

&&

.SHORT TERM...
(The rest of today )
Issued at 940 AM CDT Sun May 25 2025

Expansive overnight and early morning precip has driven the
associated outflow boundary along a central OK into SE OK
corridor. VWP data sampled a broad fetch of upglide ongoing atop
this boundary and convection has steadily expanded in coverage
over the last hour across NE OK. Short term guidance has this
scenario and persists the ongoing showers and storms eastward
through the early afternoon generally across NE OK into far NW AR.
A largely undisturbed warm sector extends from E TX into far SE OK
and this airmass will advance northward with any northward retreat
of the aforementioned outflow boundary. Renewed storm development
is likely by mid to late afternoon both along and north of the
eventual boundary placement with an associated increase in severe
potential as the more unstable airmass will increase in area.
Storm coverage is likely to steadily increase through evening with
focus also turning to storms spreading across S OK / N TX during
the evening. A corridor of very heavy rainfall from overnight
extends across NE OK into far NW AR and any additional heavy rains
will lead to quick onset flooding.

The updated forecasts will continue to address short term trends
but the overall forecast through the afternoon and evening
reflects the scenario mentioned.

&&

.LONG TERM...
(Tomorrow through Saturday)
Issued at 312 AM CDT Sun May 25 2025

By Monday morning, the bulk of heavy precip should be moving off
to the southeast of the CWA. Scattered showers and thunderstorms
will remain possible through the day, however, as upper troughing
moves through the region. Locally heavy rainfall will remain
possible through Monday night, as well as a limited risk for
severe hail/ wind. The associated sfc low navigates eastward into
Tuesday with drier northerly flow filling into the region and
precip ending from west to east. By late Wednesday night into
thursday, another wave will be approaching the region with another
round of showers and storms areawide. Will need to keep an eye on
the heavy rain potential with this system, but it is not looking
as intense as the current stretch of rainfall. Periodic low rain
chances may persist into next weekend, but in general the forecast
appears to become drier with time as ridging attempts to push
into the central plains. Temperatures through the extended period
will begin below average before warning back to near average.

&&

.AVIATION...
(12Z TAFS)
Issued at 633 AM CDT Sun May 25 2025

Mainly MVFR ceilings will prevail through the forecast period.
Showers and thunderstorms will occur from time to time, with the
most widespread activity expected later this evening and
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  64  75  60 /  70  80  80  70
FSM   84  67  78  65 /  70  80  90  80
MLC   87  66  78  62 /  50  90  80  80
BVO   76  59  73  56 /  90  90  80  70
FYV   79  61  74  60 /  90  90  80  70
BYV   74  59  68  60 /  90  90  80  80
MKO   80  64  75  61 /  80  90  80  70
MIO   74  61  69  60 /  90  90  70  70
F10   81  64  76  61 /  70  90  80  70
HHW   89  67  76  65 /  40  70  90  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Monday evening for OKZ049-053>076.

AR...Flood Watch through Monday evening for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...07
LONG TERM....43
AVIATION...05
Hazardous weather outlook, May 25, 4:47 AM CDT, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 AM CDT Sun May 25 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 AM CDT Sun May 25 2025

...SIGNIFICANT IMPACTS FROM SEVERE WEATHER AND FLOODING THROUGH
MONDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Strong to severe thunderstorms capable of producing large hail,
damaging winds, and torrential rainfall are ongoing this morning
across northeast Oklahoma and northwest Arkansas. Storms are
expected to continue through the morning and spread into east-
central and southeast Oklahoma, as well as west-central Arkansas
this afternoon. Additional widespread thunderstorms will develop
by this evening and persist overnight with continued severe
weather and flooding potential areawide. Flash flooding is of
particular concern with storms today, so please keep flood safety
in mind today and tonight. Do not attempt to drive through flooded
roadways. Additionally, be especially attentive when traveling at
night as it is more difficult to identify floodwater in the dark.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY THROUGH SATURDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The bulk of the severe weather and heavy rain threats should exit
the area by Monday morning. However, additional showers and
thunderstorms are expected during the day Monday and Monday night.
Some of the stronger storms may still produce locally heavy
rainfall as well as large hail and damaging wind gusts. Conditions
generally become drier Tuesday and Wednesday, though isolated
showers and storms cannot be ruled out, primarily in southeast
Oklahoma. Another round of widespread storms is expected Wednesday
night and Thursday with additional heavy rain and severe
potential. Periodic precipitation chances persist through the end
of the week, but are expected to gradually trend drier by next
week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 25, 8:34 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
834 AM CDT Sun May 25 2025

ARZ011-020-251415-
Madison AR-Franklin AR-
834 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON AND NORTHERN
FRANKLIN COUNTIES THROUGH 915 AM CDT...

At 834 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Boston to near Mulberry.
Movement was east at 35 mph.

HAZARD...Wind gusts 40 to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Jethro...                         Cass...
Red Star...                       Barnes...
Pettigrew...                      Redding...
Watalula...                       Toney...
Turners Bend...                   Lonelm...
Taft...                           Ozark...
Cravens...                        Paradise...
Boston...                         Wiederkehr Village...

This includes Interstate 40 in Arkansas between mile markers 24 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
northwestern Arkansas.

&&

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9370 3548 9371
      3552 9403 3553 9404 3599 9345 3597 9345
TIME...MOT...LOC 1334Z 275DEG 28KT 3592 9356 3549 9406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, May 25, 9:05 AM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
905 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      1 E Owasso              36.27N 95.84W
05/25/2025                   Tulsa              OK   Public

            Photo seen on social media of a flooded
            street and a partially submerged vehicle at
            the intersection of E 79th Street North and
            N 123rd East Avenue. Near Elm Creek Park.
            Time estimated.

&&

KAH
Local storm report, May 25, 9:07 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
907 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     Hail             2 SW Sand Springs       36.13N 96.14W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0258 AM     Hail             2 W Sand Springs        36.13N 96.15W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0259 AM     Hail             4 W Tulsa               36.16N 95.99W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0303 AM     Hail             2 S Sand Springs        36.11N 96.12W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0311 AM     Hail             2 S Sand Springs        36.11N 96.12W
05/25/2025  E1.25 Inch       Tulsa              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

0311 AM     Hail             Sand Springs            36.14N 96.12W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0312 AM     Hail             Sand Springs            36.14N 96.12W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0315 AM     Hail             2 NW Tulsa              36.15N 95.95W
05/25/2025  E1.25 Inch       Tulsa              OK   Public

            Report from mPING: Half Dollar (1.25 in.).

0317 AM     Hail             3 S Tulsa               36.09N 95.93W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

0318 AM     Hail             2 SW Tulsa              36.11N 95.95W
05/25/2025  E1.75 Inch       Tulsa              OK   Public

            Report from mPING: Golf Ball (1.75 in.).

0326 AM     Hail             1 NE Jenks              36.03N 95.96W
05/25/2025  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

0327 AM     Hail             1 E Tulsa               36.14N 95.90W
05/25/2025  E0.75 Inch       Tulsa              OK   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, May 25, 9:16 AM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
916 AM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Flash Flood      4 WNW Verdigris         36.26N 95.75W
05/25/2025                   Rogers             OK   NWS Employee

            Water over the road in numerous locations
            along N 193rd East Avenue between E 76th
            Street North and E 66th Street North. Time
            estimated.

&&

KAH
Special weather statement, May 25, 10:10 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1010 AM CDT Sun May 25 2025

ARZ010-019-OKZ069-072-251545-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-
1010 AM CDT Sun May 25 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN CRAWFORD...SOUTHWESTERN
WASHINGTON...NORTHEASTERN SEQUOYAH AND SOUTHEASTERN ADAIR COUNTIES
THROUGH 1045 AM CDT...

At 1010 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Natural Dam, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bidville...                       Woolsey...
Natural Dam...                    Devils Den State Park...
Brentwood...                      West Fork...
Lake Fort Smith...                Strickler...
Mountainburg...                   Drake Field Airport...
Blackburn...                      Chester...
Winslow...                        Lee Creek...
Uniontown...                      Hogeye...
Locke...                          Odell...
Mount Gayler...                   Morrow...

This includes Interstate 49 between mile markers 30 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3570 9398 3566 9398 3566 9407 3564 9407
      3554 9452 3574 9466 3601 9417 3571 9396
TIME...MOT...LOC 1510Z 246DEG 47KT 3567 9447

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, May 25, 11:00 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1100 AM CDT Sun May 25 2025

OKZ066>068-070-251630-
Muskogee OK-Okmulgee OK-Cherokee OK-Wagoner OK-
1100 AM CDT Sun May 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN WAGONER...WEST
CENTRAL CHEROKEE...NORTHEASTERN OKMULGEE AND NORTHERN MUSKOGEE
COUNTIES THROUGH 1130 AM CDT...

At 1100 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from 2 miles south of Haskell to
3 miles northeast of Taft to 2 miles south of Okay. Movement was east
at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Muskogee...                       Okay...
Tullahassee...                    Hulbert...
Jamesville...                     Haskell...
Sequoyah State Park...            Porter...
Taft...                           Choska...
Fort Gibson...                    Tahlequah...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3596 9515 3585 9494 3571 9535 3568 9574
      3580 9585 3589 9554
TIME...MOT...LOC 1600Z 256DEG 32KT 3579 9566 3579 9549 3582 9531

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:32 PM CDTSpecial Weather StatementTSAOsage43 min
May 24, 11:39 PM CDTSevere Thunderstorm WarningTSAOsage51 min
May 25, 12:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:17 AM CDTSevere Thunderstorm WarningTSAOsage27 min
May 25, 12:42 AM CDTSpecial Weather StatementTSAOsage33 min
May 25, 12:48 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee3 hr
May 25, 12:52 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
May 25, 1:16 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:18 AM CDTSpecial Weather StatementTSARogers27 min
May 25, 1:46 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee44 min
May 25, 1:49 AM CDTSpecial Weather StatementTSAKay26 min
May 25, 2:10 AM CDTSevere Thunderstorm WarningTSAOsage29 min
May 25, 2:13 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee4 hr
May 25, 2:15 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee, Tulsa45 min
May 25, 2:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 25, 2:45 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Rogers, Tulsa, Wagoner and 1 more45 min
May 25, 3:00 AM CDTAreal Flood AdvisoryTSACreek, Nowata, Osage, Rogers, Tulsa, Wagoner and 1 more4 hr
May 25, 3:13 AM CDTFlash Flood WarningTSAOsage, Pawnee4 hr
May 25, 3:21 AM CDTSpecial Weather StatementTSAMayes, Rogers, Tulsa, Wagoner39 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner51 min
May 25, 3:34 AM CDTFlash Flood WarningTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington4 hr
May 25, 3:49 AM CDTAreal Flood AdvisoryTSACherokee, Craig, Mayes, Muskogee, Nowata, Rogers and 1 more4 hr
May 25, 4:03 AM CDTSpecial Weather StatementTSAKay42 min
May 25, 4:13 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner47 min
May 25, 4:17 AM CDTSevere Thunderstorm WarningTSAOsage43 min
May 25, 4:18 AM CDTSpecial Weather StatementTSADelaware27 min
May 25, 4:48 AM CDTSpecial Weather StatementTSADelaware57 min
May 25, 4:49 AM CDTSpecial Weather StatementTSAAdair, Cherokee41 min
May 25, 4:52 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee3 hr
May 25, 4:55 AM CDTSpecial Weather StatementTSAOsage50 min
May 25, 4:58 AM CDTSpecial Weather StatementTSACherokee32 min
May 25, 5:11 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee34 min
May 25, 5:54 AM CDTFlash Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner3 hr
May 25, 5:55 AM CDTSpecial Weather StatementTSAMayes35 min
May 25, 6:22 AM CDTSpecial Weather StatementTSACherokee38 min
May 25, 6:37 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more56 hr
May 25, 6:54 AM CDTSpecial Weather StatementTSAAdair, Cherokee36 min
May 25, 7:08 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware5 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage13 hr
May 25, 7:45 AM CDTRiver Flood WarningTSAOsage, Tulsa35 hr
May 25, 7:45 AM CDTRiver Flood AdvisoryTSATulsa114 min
May 25, 7:47 AM CDTRiver Flood WarningTSARogers, Tulsa19 hr
May 25, 8:40 AM CDTAreal Flood WarningTSACherokee, Mayes, Muskogee, Rogers, Wagoner54 hr
May 25, 9:07 AM CDTRiver Flood WarningTSALeFlore3 days
May 25, 9:39 AM CDTRiver Flood WarningTSATulsa36 hr
May 25, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 25, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 25, 11:30 AM CDTSpecial Weather StatementTSACherokee30 min
May 25, 11:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee20 min
May 25, 12:16 PM CDTFlash Flood WarningTSAAdair, Cherokee3 hr
May 25, 1:22 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
May 25, 1:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 2:20 PM CDTAreal Flood AdvisoryTSASequoyah2 hr
May 25, 2:33 PM CDTSpecial Weather StatementTSALatimer, LeFlore42 min
May 25, 2:34 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore32 min
May 25, 3:00 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore16 min
May 25, 3:06 PM CDTFlash Flood WarningTSALatimer, LeFlore4 hr
May 25, 3:27 PM CDTSpecial Weather StatementTSALeFlore33 min
May 25, 3:33 PM CDTAreal Flood AdvisoryTSAPittsburg117 min
May 25, 3:59 PM CDTSpecial Weather StatementTSALatimer31 min
May 25, 4:24 PM CDTSpecial Weather StatementTSALatimer36 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore29 min
May 25, 5:16 PM CDTSpecial Weather StatementTSALatimer29 min
May 25, 5:32 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee28 min
May 25, 6:12 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.